# SDR SWIA2020021848743

- Difficulty date: January 15, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Bent
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684GT IS BENT.        (C-CHECK)   RO:2/14/2020BEND IN PANEL 684GT OUT OF LIMITS. ORDERED AND RECEIVED NEW PANEL. REF CRJ 700 SRM.
